Aa
A
A
Close
Avatar_universal
Headache caused by singing/whistling
since long i am observing occasional headache whenever i used to sing or whistle continuously for some amount of period. My head starts getting heavier and ultimately i feel pain in the sides.
Plz help me out.
Cancel
5 Answers
Page 1 of 1
681148_tn?1437665191
I don't really have any suggestions on this one.  I've observed the same thing in myself.  In fact, if someone else is whistling, I simply can't stand it, because to me that's like fingernails on the chalkboard.  It's not that their whistling is necessarily bad sounding or that I dislike it, but I get migraines from it myself.  If someone is planning on whistling for long periods of time, I just have to get away from the person.  Especially when in a closed in area.
Comment
Cancel
681148_tn?1437665191
Comment
Comment
Submit Comment
Avatar_universal
Im not a singer but really like to practise clasic songs those need lengthy breath. When i am running out of breath and song line is still remaining, it puts lots of pressure on my head and cause pain afterwhile.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi,
How are you? Exertion headaches usually occurs during or following physical exertion, which may include running, jumping, singing and other activities. It can also occur with  passive exertion such as sneezing, coughing, or bowel movement. It is important that you avoid the trigger, in your case, singing and whistling. Majority of this type of headache are related to migraine or cluster headaches. If it persists, have this checked by your doctor for proper evalaution. Further tests may also be done to rule out aneurysms, tumors, or blood vessel malformation. Take care and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
yeah sure and thanks
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Glad to be of help. You can also take both preventive and abortive medication whenever you experience this to help with the symptoms. Discuss this with your doctor for proper management including prescription medications. Some over-the-counter pain medications may lead to rebound headaches so avoid taking too much of these. Take care!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Headache caused by singing/whistling
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
144586_tn?1284669764
Blank
caregiver222
7530528_tn?1428275172
Blank
AKC_75
TX
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123
Avatar_n_tn
Blank
Paulma2010